# SDR GTIA2024102838496

- Difficulty date: October 28, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N958NK
- Make and model: Airbus A320-271N
- Aircraft serial: 10860
- Aircraft time: 8,974 hours, 3,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: Door Assist
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE PRESSURE LOW-SVCD R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
